# SDR 375PA0002

- Difficulty date: March 23, 2002
- Submitted: March 25, 2002
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23812
- Aircraft time: 41,818 hours, 36,257 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES WOULD NOT ENGAGE FOR TAKE-OFF. DURING CLIMB AND CRUISE "A/T LIM" DISPLAYED
